# SDR SIMA20160522002

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 28,339 hours, 24,372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Contactor
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ABOUT 5 SECONDS AFTER SELECTING ENG 1 TO STOP WHILE PULLING INTO GATE SAW & HEARD ELEC ARCHING THOUGH SCREEN PANEL DIRECTLY BEHIND FIRST OFFICERS SEAT.  ELEC BURNING SMELL FOLLOWED, NO ABNORMAL MSGS OR INDICATIONS ON EICAS OR ELEC PAGE ON MFD.  R & R CONTACTOR K0190 IAW AMM 21-24-03.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED.
